# SDR CALA2020032700728

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 41,203 hours, 21,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4NS1026256
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR N/R S/N 9829261.(SUPPORT TASK) L-38-003 EEPL HARNESS CONNECT ING SEATS 21 AND 22 HAS DAMAGED CONNECTOR AT SEAT 21 RESEATED CONTACTS IN SEAT CONNECTOR AT SEAT 21 EEPL HARNESS IAW A319 ESPM 20-49-29-0101-01 OPS TEST PERFORMED ON CC 17-3351-1-79 07 SEQ 427
